# SDR FDEA201701050830

- Difficulty date: January 5, 2017
- Submitted: March 10, 2017
- Operation: Air carrier
- Aircraft: N525FE
- Make and model: Doug MD-11F
- Aircraft serial: 48565
- Aircraft time: 72,356 hours, 13,760 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Actuator
- Part number: CPN2700213
- Condition: Faulty
- Location: Aileron
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE TRIED TO ENGAGE AUTOPILOT, COULD NOT GET AUTO PILOT NR 1 TO ENGAGE.  RETURNED.  PERFORMED FCC-1 AFS R-T-S TEST. TEST FAIL AT  AILERON SYSTEM, PER FIM 22-12-17 CHECKED FROM FCC-1 RECEPTACLE FOUND RAM LVDT B-6G & B-6H OPEN CIRCUIT NO READING. ON FCC-2 AFS R-T-S TEST FAIL AT AILERON SYSTEM WITH FAULT CODE H100.28, PER FIM 22-12-19 CHECKED FROM FCC-2 RECEPTACLE FOUND MOD LVDT B-6C & B-6D, AND B-5C & B-6D OPEN CIRCUIT NO READING. TRIED NEW FCC ASSY ON  FCC-1 & FCC-2 THE RESULT SAME.  R&R AILERON ACTUATOR PER MM 27-13-30-4 AND PERFORMED AILERON SYSTEM CAT 3B RTS PER MM  27-13-00-5 ALL TEST PASSED.
